# SDR JYDR20170831240

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: General aviation
- Make and model: Skrsky S64F
- Aircraft serial: 64095
- Aircraft time: 3,962 hours, 4,053 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: 7828665106110201
- Part serial: NSN
- Condition: Loose
- Location: Hyd Line
- Part time: 3,962 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHEN AIRCRAFT TOUCHED DOWN DURING HOVER LANDING A VIBRATION (IMBALANCE) WAS FELT IN THE ROTOR SYSTEM. PILOT SHUT DOWN AIRCRAFT AND IT WAS TOWED TO MAINTENANCE BASE. MECHANICS FOUND THE B NUT ON THE DAMPER HYDRAULIC ACCUMULATOR QUICK DISCONNECT LOOSE WITH A LOSS OF HYDRAULIC FLUID. THERE HAD NOT BEEN ANY MAINTENANCE PERFORMED IN THIS AREA RECENTLY. THE QUICK DISCONNECT IS AND WAS SAFETED BUT THE B NUT THAT THREADS ONTO IT HAS NO SAFETY CAPABILITY.
